MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Concussion (2192)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The end-user reported they had been having instances where the switchbox for seat functions would go dark for a moment and come back on.This reportedly made the end-user feel that the device may quit on them, and they chose to transfer into a back-up device for an upcoming medical appointment.During the transfer, the end-user described having lost balance and fallen backwards and injured themselves to where they were diagnosed as having sustained a concussion.Permobil representative inspected the device, and with the end-user operating, was unable to reproduce the reported flickering of the switchbox lights.The device was found to remain fully operational with no signs of an electrical failure having occurred.The end-user made comment to permobil that the device never had failed, only that they felt it may have failed and they did not want to take a chance while out of doors.The end-user did not claim a device malfunction caused the event, only that if the device did not have the reported issue of flickering lights, they would not have transferred thus would not have fallen.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Received report claiming as the end-user was transferring from their power wheelchair to another device, they reported to have lost their balance and fell backwards on to the floor where they sustained an injury requiring medical intervention to address.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key22797467
Report Number1221084-2025-00010
Device Sequence Number12902513
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public(01)17330818676433(11)250605
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown